CureZone   Log On   Join
Re: Any Success With Neurological HPA Axis Symptoms?
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Original Hulda Clark
Hulda Clark Cleanses



Your Ad Here
Place your ad here !



Better Than Colonics. Period.
Oxygen Detoxification for both small and large intestine...


Google Advertisement
Google Advertisement
Google Advertisement
plantlover Views: 19,443
Published: 15 years ago
 
This is a reply to # 787,614

Re: Any Success With Neurological HPA Axis Symptoms?


It sounds like we're all experiencing very similar symptoms although I guess it's a guess as to the exact cause of them. I guess the thing that I keep going back to is that mine came on suddenly, during the administration of thyroid meds which apparently over-drove the adrenals. Same as you I can 'keep time' with many of the neuro symptoms by the beat of my heart, even the ringing in my ears.

 

 

JOHN, How is your doctor going to (or is he/she going to) test for neurotoxins? I'm always interested in the helpfulness of diagnostic tests.

 

 

ANVIL, how is your doctor (or is he/she?) going to test for nanobugs? And about your blood and urine tests, have you gotten a 4 part saliva cortisol test? There are many labs that offer them. When my adrenals were first in the alarm phase 4 years ago, my tests kept coming back normal, both blood and 24 hr. urine cortisol. Which is why no one could figure it out.

 

 

But, as I read different things it occurred to me that perhaps Dr. Wilson was right, I was in the extreme Selye's "Alarm Phase" where the adrenals were producing, but like a horse who is being whipped. The hypothalamus, which acts in a negative feedback loop senses what the adrenals are doing, them come on… like a house thermostat. If indeed the hypothalamus is responsible for central nervous system response, it's like mine went haywire and just never 'reset'.

 

 

As time went on and I got a 4 part saliva test it showed I was overproducing cortisol in the morning then nothing for the rest of the day. A year later, it was under producing in the morning then nothing. My adrenal reserve was getting lower and lower. It would make sense that perhaps the initial alarm phase set off the reaction, similar to a patient with RSD (Reflex Sympathetic Dystrophy). They initially have an injury, the nerves get 'programmed' for pain and just never stop, even after the injury heals. I still felt like it was my adrenaline (otherwise known as epinephrine) that was also overproducing, yet the last test I had done by NeuroSciences Inc. showed LOW levels of epinephrine, yet HIGH levels of nor-epinephrine (also known as nor-adrenaline), which is the component that is supposed to level out the elevated adrenaline response. So I can 'maybe' surmise that it may indeed have something to do with that.

 

 

I'm going to continue to work on this, look at some of the things you all have been trying and keep in touch. NeuroSciences recommendations on my test results were to try some of their products, TravaCor, Endoplus, Excitacor and Kavinace. (Like I need to buy MORE stuff!!) But it talks about inhibitory neurotransmitters, neuro overstimulation and the like....so that's my next area to study when I get the energy reserves back up.

 

 

I still believe that ultimately it's getting the overall body healthy and severely limiting stress of ALL kinds that improve health in general, especially the adrenals, but I'm not going to discount other avenues. I agree in general with AJC that posts here about not getting all you can from pills, but if that were completely true, then why would I have such a pronounced effect both on heart rate (which lowers from 100 to 75) and BP which raises from 90/60 to 100/70 when I take just 2.5 MG. of Cortef? If you’re taking digestive enzymes (which I am) with every meal wouldn’t they be breaking down the components into digestible particles?

 

 

Not to say that Propranalol won't help you either. I have a friend with Agoraphobia who says it helped him tremendously, but it does lower BP. I tried a 6 week course of it and when my BP was 70/50 (yup...) and I was woozy in the Dr.'s office we both agreed that it was time to stop.

 

 

 

 

I bought a BP cuff and a thermometer and I keep track a few times a day what's happening. If you go on Propranalol, keep testing your BP to make sure it doesn't fall too low.

 

 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.875 sec, (3)